MathSciNet Relay Station
MathSciNet bibliographic data
MR1476377 53C30 (57M50)
Maier, Stephan Conformal flatness and self-duality of Thurston-geometries. Proc. Amer. Math. Soc. 126 (1998), no. 4, 1165–1172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement